Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 524, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 3:51 PM EDT for 6 counties in Georgia. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2023, 3:51 PM EDT (19:51 UTC)
- Expired
- Aug 15, 2023, 4:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, GA, Hancock County, GA, Jasper County, GA, Morgan County, GA, Newton County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 4:24 PM EDT | HAIL 1.75 | 1 Nnw Phoenix, GA | Corrects previous hail report from 1 NNW Phoenix. Golf ball sized hail reported near the intersection of Harmony Ln and Harmony Rd. |
| Aug 15, 4:25 PM EDT | HAIL 1.75 | 1 Nne Phoenix, GA | Golf ball hail reported at Hwy 44 and Thunder Rd. |
| Aug 15, 4:33 PM EDT | TSTM WND DMG | 2 Wnw Shoulderbone, GA | Tree down at SR 16 and Glen Spring Rd. |
| Aug 15, 4:40 PM EDT | HAIL 1.75 | 1 Nnw Phoenix, GA | Golf ball sized hail reported near the intersection of Harmony Ln and Harmony Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
809
WUUS52 KFFC 151951
SVRFFC
GAC133-141-159-211-217-237-152030-
/O.NEW.KFFC.SV.W.0524.230815T1951Z-230815T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
351 PM EDT Tue Aug 15 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Morgan County in north central Georgia...
Putnam County in central Georgia...
Northwestern Hancock County in east central Georgia...
Greene County in east central Georgia...
Northeastern Jasper County in central Georgia...
East central Newton County in north central Georgia...
* Until 430 PM EDT.
* At 350 PM EDT, a severe thunderstorm was located near Godfrey, or
near Madison, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Madison, Greensboro, Monticello, Union Point, Rutledge,
Newborn, Mansfield, Woodville, White Plains, Siloam, Shady Dale,
Buckhead, Phoenix, Reynolds at Lake Oconee, Liberty, Veazey,
Greshamville, Central Georgia Experiment Stn, and Parks Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3327 8303 3331 8373 3345 8371 3351 8373
3361 8374 3361 8370 3360 8368 3362 8366
3368 8304
TIME...MOT...LOC 1950Z 268DEG 36KT 3351 8347
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
947
WWUS52 KFFC 152019
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Tue Aug 15 2023
GAC217-152029-
/O.CAN.KFFC.SV.W.0524.000000T0000Z-230815T2030Z/
Newton GA-
419 PM EDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEWTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3327 8303 3332 8373 3333 8373 3346 8366
3363 8352 3368 8304
TIME...MOT...LOC 2019Z 268DEG 36KT 3352 8311
$$
GAC133-141-159-211-237-152030-
/O.CON.KFFC.SV.W.0524.000000T0000Z-230815T2030Z/
Morgan GA-Putnam GA-Hancock GA-Greene GA-Jasper GA-
419 PM EDT Tue Aug 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN MORGAN...PUTNAM...NORTHWESTERN HANCOCK...GREENE AND
NORTHEASTERN JASPER COUNTIES...
At 419 PM EDT, a severe thunderstorm was located over Veazey, or near
Greensboro, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eatonton, Madison, Greensboro, Monticello, Union Point, Woodville,
White Plains, Siloam, Shady Dale, Buckhead, Phoenix, Reynolds at Lake
Oconee, Liberty, Veazey, Greshamville, Central Georgia Experiment
Stn, Parks Mill, Swords, Shoulderbone, and Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3327 8303 3332 8373 3333 8373 3346 8366
3363 8352 3368 8304
TIME...MOT...LOC 2019Z 268DEG 36KT 3352 8311
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:16 PM EDT, 35 minutes earlier.
Area forecast discussion, Aug 15, 3:16 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Tue Aug 15 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Wednesday) Issued at 305 PM EDT Tue Aug 15 2023 The cold front continues to slowly drift through the CWA, firing a couple lines of thunderstorms along the I20 corridor and Northward. CAPE values >3000 J/Kg and DCAPEs >1100 have lead to a few svr warnings already. That said, given the even juicier environment (CAPE values ~5000 and DCAPE ~1500) across central GA, greater thunderstorm coverage may also accompany a greater damaging wind threat. Other hazards this afternoon will include frequent lightning and locally heavy rainfall. This evening and tonight, the front begins to stall across the Southeastern CWA. PoPs will continue overnight along the boundary, however drier and cooler conditions to the north will prevail (yeah!). Lows tonight for much of North and parts of Central GA will finally see those 60s we all have dreamed of. That said, PoPs may surge slightly across the Southeast CWA tomorrow afternoon with the seabreeze and diurnal heating. Overall though the rest of the area should be cooler and dry. SM && .LONG TERM... (Thursday morning through next Monday) Issued at 305 PM EDT Tue Aug 15 2023 The long term continues to look fairly quiet with a couple of cooler and pleasant days for the late week period followed by rapidly warming conditions as the upper ridge builds. Previous discussion follows for more detail... RW Previous LONG TERM... Issued at 405 AM EDT Tue Aug 15 2023 An amplified upper level pattern will be in place as the extended period begins, with a persistent ridge over the western CONUS and a longwave trough digging southward across the eastern CONUS. At the surface, the frontal boundary from the short term period is expected to be stalled from far southwest Georgia to east central Georgia. A drier airmass will be in place in the areas behind the front, with dewpoints in the low to mid 60s in north Georgia and mid to upper 60s in central Georgia. Precipitable water values are also anticipated to be below 1" behind the front as the period begins on Wednesday night. After a cool start to the morning, temperatures on Thursday will run near daily averages, with highs in the upper 80s and low 90s. Not only will the limited low-level moisture make it feel refreshing outside compared to the earlier parts of the week, it will also inhibit instability, limiting the chances for diurnally driven convection. In fact, precipitation chances will be mainly confined to along and south of the frontal boundary. At this time, slight chance to low-end chance PoPs are confined to east-central Georgia on Thursday. However, some uncertainty remains as to exactly where the front will stall -- if it becomes stationary further north than currently anticipated, warmer temperatures and higher humidity, and thus greater thunderstorm chances, will also be expected further to the north. On Friday, the trough over the eastern CONUS will begin to lift away as the aforementioned ridge begins to build into the Southern Plains from the west. Temperatures will undergo a gradual warming trend through the end of the week, with highs rising into the low to mid 90s on Friday. The position of the ridge will does not appear favorable for a return to the northwesterly upper level flow regime and subsequent MCS development. Meanwhile, the development of a more typical summertime Bermuda ridge is anticipated over the western Atlantic on Friday into the weekend. This setup will favor hot and humid conditions, with temperatures reaching into the mid 90s and dewpoints ranging from the upper 60s to mid 70s, through the weekend. It appears that thunderstorms that develop this weekend will be of the diurnally-driven pulse convection nature, with the best coverage likely in central Georgia where instability will be greatest. King && .AVIATION... (18Z TAFS) Issued at 130 PM EDT Tue Aug 15 2023 VFR areawide with TEMPOs moved up to account for earlier than expected convection across North GA (18Z-22Z). Further amend might be needed with rear development. Winds may become gusty, particularly around thunderstorms. W-WSW winds will continue to turn to NW through the afternoon hours behind front. VSBYs at MCN may drop tonight as front stalls to the SE. //ATL Confidence...18Z Update... Medium confidence rear PoPs and motion of cold front. High confidence all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 65 86 65 88 / 10 0 0 0 Atlanta 65 85 66 88 / 0 0 0 0 Blairsville 57 80 60 82 / 0 0 0 0 Cartersville 61 84 61 86 / 0 0 0 0 Columbus 70 89 68 92 / 30 0 10 10 Gainesville 63 84 65 86 / 0 0 0 0 Macon 70 89 69 91 / 60 10 20 10 Rome 63 85 63 88 / 0 0 0 0 Peachtree City 63 85 63 88 / 10 0 0 0 Vidalia 73 88 73 91 / 60 50 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-069>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....RW AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1148 AM EDT Tue Aug 15 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1148 AM EDT Tue Aug 15 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect from 10 AM until 8 PM EDT for portions of central and east Georgia. Heat index values of up to 106 degrees are expected. Appropriate precautions should be taken to avoid heat related illnesses, including but not limited to drinking plenty of fluids, using air-conditioning when possible, staying out of the sun, and checking up on relatives and neighbors. Numerous showers and thunderstorms are expected this afternoon into tonight as a cold front advances through north and central Georgia. A few storms associated with this system may become strong, capable of producing gusty winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms will be possible primarily in central Georgia each afternoon and evening from Wednesday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 15, 3:30 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
330 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM Tstm Wnd Dmg 1 NW Stockbridge 33.55N 84.25W
08/15/2023 Henry GA Emergency Mngr
Apartment at Villa 52 Apartments on N Henry
Blvd on fire due to lightning strike.
&&
KALLocal storm report, Aug 15, 3:35 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
335 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM Lightning 2 E Sandy Creek 33.51N 84.53W
08/15/2023 Fayette GA Emergency Mngr
Lightning struck tree which fell on
powerlines at Lees Lake Rd and Buckeye Rd.
&&
KALLocal storm report, Aug 15, 3:38 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
338 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Tstm Wnd Dmg 2 N Starrs Mill 33.36N 84.51W
08/15/2023 Fayette GA Emergency Mngr
Tree down with powerlines blocking roadway
on Carrolls Way west of Darren Drive.
&&
KALSpecial weather statement, Aug 15, 3:39 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Tue Aug 15 2023
GAZ039-051-062-152015-
Taliaferro GA-Wilkes GA-Warren GA-
339 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northwestern Warren,
southeastern Taliaferro and southeastern Wilkes Counties through 415
PM EDT...
At 339 PM EDT, a strong thunderstorm was over Sharon, or 7 miles east
of Crawfordville, moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Norwood, Sharon, Camak, Cadley, Barnett, Mesena, Raytown, and Sandy
Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3365 8249 3363 8257 3364 8258 3363 8261
3363 8262 3361 8262 3361 8265 3346 8259
3341 8255 3345 8288 3363 8285 3365 8258
3364 8248
TIME...MOT...LOC 1939Z 275DEG 32KT 3353 8277
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 15, 3:41 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
341 PM EDT Tue Aug 15 2023
GAZ086-098-152015-
Emanuel GA-Treutlen GA-
341 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of south central
Emanuel and northeastern Treutlen Counties through 415 PM EDT...
At 341 PM EDT, a strong thunderstorm was over Gillis Springs, or near
Soperton, moving east at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Soperton, Oak Park, Nunez, Covena, Zaidee, and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3231 8231 3232 8237 3234 8238 3234 8239
3235 8241 3235 8246 3238 8260 3249 8259
3251 8230
TIME...MOT...LOC 1941Z 275DEG 23KT 3243 8252
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Aug 15, 3:50 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
350 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM Tstm Wnd Dmg 1 SSE Lovejoy 33.42N 84.31W
08/15/2023 Henry GA 911 Call Center
Tree down at intersection of West James Cir
and HWY 81.
&&
KALThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 10:45 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 14, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 39 min |
| Aug 14, 11:26 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 15, 12:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Aug 15, 1:31 AM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Aug 15, 2:53 AM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Aug 15, 3:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 32 min |
| Aug 15, 3:47 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 43 min |
| Aug 15, 4:35 AM EDT | Special Weather Statement | FFC | Towns, Union | 25 min |
| Aug 15, 9:12 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 48 min |
| Aug 15, 11:04 AM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Aug 15, 1:08 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Aug 15, 1:21 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 15, 1:22 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Aug 15, 1:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Aug 15, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 34 min |
| Aug 15, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe | 38 min |
| Aug 15, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 47 min |
| Aug 15, 1:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Aug 15, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| Aug 15, 2:00 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Aug 15, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 40 min |
| Aug 15, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 52 min |
| Aug 15, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Aug 15, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 45 min |
| Aug 15, 2:35 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 15, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 40 min |
| Aug 15, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 46 min |
| Aug 15, 2:56 PM EDT | Special Weather Statement | FFC | Fayette | 49 min |
| Aug 15, 3:01 PM EDT | Special Weather Statement | FFC | Taliaferro | 44 min |
| Aug 15, 3:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Aug 15, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Spalding | 46 min |
| Aug 15, 3:17 PM EDT | Special Weather Statement | FFC | Henry, Newton | 28 min |
| Aug 15, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 52 min |
| Aug 15, 3:29 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 31 min |
| Aug 15, 3:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Aug 15, 3:41 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Aug 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Pike and 2 more | 44 min |
| Aug 15, 3:59 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Aug 15, 4:07 PM EDT | Special Weather Statement | FFC | Harris | 23 min |
| Aug 15, 4:17 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 43 min |
| Aug 15, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 51 min |
| Aug 15, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Talbot, Taylor | 28 min |
| Aug 15, 4:35 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 25 min |
| Aug 15, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Washington, Wilkinson | 25 min |
| Aug 15, 4:55 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 15, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 40 min |
| Aug 15, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 52 min |
| Aug 15, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 46 min |
| Aug 15, 5:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Schley, Stewart, Webster | 30 min |
| Aug 15, 5:18 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | FFC | Macon, Schley | 32 min |
| Aug 15, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 47 min |
| Aug 15, 5:30 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Aug 15, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Taylor | 44 min |
| Aug 15, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 42 min |
| Aug 15, 6:08 PM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Aug 15, 6:09 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Aug 15, 6:11 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 49 min |
| Aug 15, 6:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Aug 15, 6:34 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Aug 15, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Dooly, Pulaski, Wilcox | 39 min |
| Aug 15, 7:11 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 34 min |
| Aug 15, 7:33 PM EDT | Special Weather Statement | FFC | Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.